# SDR ANCF20240318007

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N957AV
- Make and model: Airbus A320-214
- Aircraft serial: 6057
- Aircraft time: 22,507 hours, 15,574 cycles
- Engine: Cfmint CFM565B43
- Engine time: 6,149 hours, 6,534 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING L/G DOWN ON APPROACH , L/G DOOR NOT CLOSED WHEN SELECTING L/G DOWN ON APPROACH , L/G DOOR NOT CLOSED ECAM CAME ON , AFTER SECUND ATTEMPT L/G GEAR DOWN ONE OF THE NOSE GEAR TRIAN GLES WAS AMBAR  AFTER LANDING L/G SYS DISAGREE  WHEN SELECTING L/G DOWN ON APPROACH , L/G DOOR NOT CLOSED IN ACCORDANCE WITH AMM 32-31-73 PB 401 THE TARGET (19GA) WAS REPLACED.IN ACCORDANCE WITH AMM 32-69-00-740-001 THE BITE TEST OF THE LANDING GEAR WAS PERFORMED SATISFACTORY.
